zbMATH — the first resource for mathematics

Double covers and logics of graphs. (English) Zbl 0537.05070
If \(A\subseteq VG\) then \(A^{\perp}\) is the set of all vertices of G which are adjacent to all vertices of A. In this paper, property P says for each \(x\in VG\), and for each subset Y of VG, the equality \(x^{\perp}=Y^{\perp}\) implies \(x\in Y\). The logic, \({\mathcal L}(G)\) of a graph G is a lattice derived from the operation \(A\mapsto A^{\perp}.\) This paper proves results such as ”To each graph G there exist infinitely many graphs G’ without the property P, such that \({\mathcal L}(G)\cong {\mathcal L}(G')''.\)
Reviewer: D.A.Holton

05C99 Graph theory
06B99 Lattices
Full Text: EuDML
[1] Farzan M.: Automorphisms of double covers of a graph. CNRS Probl. Comb. et Théorie des Graphes, Orsay 1976, pp. 137-138. CNRS Paris 1978.
[2] Foulis D. J., Randall C. H.: Operational statistics. I. Basic concepts. Math. Physics, Vol. 13, No. 11. · Zbl 0287.60002
[3] Waller D. A.: Double covers of graphs. Bull. Austral. Math. Soc. 14 (1976), 233-248. · Zbl 0318.05113
[4] Zelinka B.: Isotopy od digraphs. Czech. Math. J. 22 (1972), 353-360. · Zbl 0239.05118
[5] Zelinka B.: On double covers of graphs. Math. Slovaca 32 (1982), 49-54. · Zbl 0483.05057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.